Turn on thread page Beta

Anybody else lost sex drive due to medication?? watch

    • #1
    • Thread Starter
    #1

    I have recently been put on some new medication (and have to stay on it) for the forseeable future.

    Only problem is, it has completely killed my sex drive, I am no longer to even 'get wet' or orgasm, and believe me I have tried and cant even do it by myself.

    My boyfriend is being quite patient but I know this is going to be tough. sex is so painful now, especially when really, I have no desire for it anyway.

    What can I do? The GP says it is just one of those things, use lube ect but thats just not enough..
    Offline

    1
    ReputationRep:
    Go back to your doctor and demand help. Ask if there are alternatives. If not ask to be referred to a specialist
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 24, 2017

1,971

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.